<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 36, No. 1) Next Issue >>
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 1—216
Controllability of second order semilinear Volterra integrodifferential systems in Banach spaces
K. Balachandran, J. Y. Park, and S. Marshal Anthoni
MSC numbers : 93B05
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 1—13
Inequalities for the area of constant relative breadth curves
Yong-Il Kim and Y. D. Chai
MSC numbers : 53A04, 52A10
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 15—23
Weighted weak type estimates for certain maximal operators in spaces of homogeneous type
Yoon-Jae Yoo
MSC numbers : 42B25, 42B30
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 25—31
Characterizations of ideal weakly $\delta \theta$-refinable spaces
Myung-Hyun Cho
MSC numbers : 54D20, 54D30
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 33—45
On poly-Eulerian numbers
Jin-Woo Son and Min-Soo Kim
MSC numbers : 11B68, 11E95
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 47—61
Markov-Bernstein type inequalities for polynomials
K. H. Kwon and D. W. Lee
MSC numbers : 33C45, 41A17, 41A44
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 63—78
Products of manifolds as codimension $k$ fibrators
Young-Ho Im
MSC numbers : 57N15, 55R65
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 79—90
Fuzzy $r$-preopen sets and fuzzy $r$-precontinuous maps
Seok-Jong Lee and Eun-Pyo Lee
MSC numbers : 54A40
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 91—108
Fuzzy implicative algebras
Young-Bae Jun and Hee-Sik Kim
MSC numbers : 03G25, 54C05, 94D05
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 109—117
Constructions for the sparsest orthogonal matrices
Gi-Sang Cheon and Bryan L. Shader
MSC numbers : Primary 05A15, Secondary 65F25
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 119—129
Linear operators that preserve Boolean ranks
Seok-Zun Song, Sung-Min Hong, Young-Bae Jun, and Seon-Jeong Kim
MSC numbers : 15A03, 15A04
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 131—138
Nilpotency classes of right nilpotent congruences
Joohee Jeong
MSC numbers : 08A05
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 139—146
Elliptic Birkhoff's billiards with $C^2$-generic global perturbations
Gwang-Il Kim
MSC numbers : 34C35, 58F39
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 147—159
Large sieve for generalized trigonometric polynomials
Haewon Joung
MSC numbers : 42A05
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 161—169
The Volterra-Stieltjes integral equation and the operator-valued function space integral as an $\mathcal L(L_p, L_{p'})$ theory
Kun-Sik Ryu
MSC numbers : 28C20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 171—181
Imbeddings of manifolds defined on an $O$-minimal structure on $(\mathbb R,+,\cdot,<)$
Tomohiro Kawakami
MSC numbers : 14P10, 14P15, 14P20, 57S05, 57S15, 58A07, 03C
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 183—201
Invariant open sets under cocompact affine actions
Kyeongsu Park
MSC numbers : 53C15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 203—207
A constraint on symplectic structure of $b^+_2 = 1$ minimal symplectic four-manifold
Yong-Seung Cho and Won-Young Kim
MSC numbers : 57N13, 58F03
Bull. Korean Math. Soc. 1999 Vol. 36, No. 1, 209—216

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd